# SDR COMA9860330

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 3150 · Central Warning
- Part: Warning Unit
- Part number: 14034007
- Condition: Loose
- Location: Rt Inst Panel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CO-PILOTS MASTER WARNING UNIT FELL OUT DURING TAKE OFF.  INSTALLED A SERVICABLE MASTER WARNING UNIT.
